# SDR CALA2025063006063

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 77,551 hours, 31,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5227902620451
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY EXIT DOOR INTERCOSTAL CRACKED.  R & R WITH NEW INTERCOSTAL D522790620451,  ON RT FWD EMERGENCY EXIT DOOR IAW A320 SRM 51-42-11/001 AND 51- 72-11-911-001.
